# SDR IPXA1566611

- Difficulty date: May 13, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 20,018 hours, 12,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028
- Condition: Dented
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, AFT CARGO COMPARTMENT STA 1300 JUST BELOW STR 25R, FRAME IS DENTED ON INBD FLANGE.  REMOVED DAMAGE AND REPAIRED FRAME AT STR 25R IAW EA 110442 IR.
